# SDR COMA0460635

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 16,705 hours, 15,905 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5250 ON APPROACH INTO PIT THE CREW WAS INFORMED OF SMOKE ODOR IN THE CABIN, AN EMERGENCY WAS DECLARED AND THE OXYGEN MASKS WERE DEPLOYED.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  THE ODOR DISSIPATED ONCE THE AIRCRAFT WAS ON THE GROUND.  CLEANED THE LEFT WATER SEPARATOR COALESCER SOCK.
